# SDR FDEA201004011047

- Difficulty date: April 1, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159331
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - UPPER SURFACE OF FRAME IS DENTED AT BS 600,  ABOVE STRINGER 24 L. REMOVED CRACKED SECTION OF BS 600 FRAME 1" X 2 1/8" ABOVE STR 24L  IAW FED EX B727   SRM REV 102  51-10-1  FABRICATED REPAIR DOUBLER FROM 7075 -0 .050 X6" X 12"  IAW B727   SRM 53-10-2 FIG 3, 51-40-3 FIG 1 AND 51-30-5  INSTALLED REPAIR DOUBLER  IAW B727 SRM   51-30-2 AND 51-40-3 FIG 1
